Some properties for subclass of convex functions with respect to symmetric conjugate points

Shin, Joyce Lim Chuen and Aini Janteng, (2011) Some properties for subclass of convex functions with respect to symmetric conjugate points. International Journal of Mathematical Analysis, 5 (41-44). pp. 2029-2034. ISSN 1312-8876

[img]
Preview
Text
Some_properties_for_subclass_of_convex_functions_with_respect_to_symmetric_conjugate_points.pdf

Download (846kB) | Preview

Abstract

This paper consider Csc(A,B) as a class of functions f which are analytic in an open unit disc D = {z : |z| < 1} and satisfying the condition 2(zf(z)) (f(z)−f(−¯z)) ≺ 1+Az 1+Bz , −1 ≤ B < A ≤ 1, z ∈ D. We obtain some properties of functions f ∈ Csc(A,B) such as coefficient estimates, distortion theorem and integral operator.

Item Type: Article
Uncontrolled Keywords: Coefficient estimates, Convex with respect to symmetric conjugate points
Subjects: Q Science > QA Mathematics
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 12 Jul 2012 07:34
Last Modified: 17 Oct 2017 06:51
URI: http://eprints.ums.edu.my/id/eprint/4551

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository